# SDR 9619169762

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47395
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED BATTERIES IN CABIN AREA AND CLEANED BULB CONTACTS IN CATWALK AREA, OPERATIONAL CHECK OK.
